# SDR SWIA201437756

- Difficulty date: April 13, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 27,172 hours, 22,356 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Mechanic Error
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING REO INADVERTENTLY REVERSED THE CUT LINES AT BL.0.  C-CHECK.   REPAIRED PRESSURE BULKHEAD WEB IAW REO.
